MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE VELOCITY¿ SYSTEM VELOCITY AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE VELOCITY¿ SYSTEM VELOCITY AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 100014514
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
During the atypical flutter procedure, self-test issues with the amplifier required multiple troubleshooting measures which resulted in a procedural delay.The amplifier was exchanged and the procedure was completed with no adverse consequences to the patient.The patient was on the table under general anesthesia and catheters were in place, but when the amplifier was turned on, it would not pass the automatic self-test, there was a flashing orange light.The amplifier was turned on and off multiple times without resolution.The delay to the procedure was approximately 2 hours.The amplifier was exchanged and the procedure was completed with no adverse consequences to the patient.
 
Event or Problem Description
Device returned.Updated final report needed to address analysis.
 
Additional Manufacturer Narrative
One ensite velocity¿ amplifier was received for evaluation at tech center.The reported event was not able to be duplicated.Evaluation testing was successful.Evaluation of the logs revealed no observable symptoms found within the logs.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the information provided to abbott and the investigation performed, the reported event was not able to be confirmed, and the root cause remains undetermined.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.No capa is required; the root cause of the reported issue could not be confirmed to be a manufacturing, design, or quality system related occurrence.The reported issue will continue to be monitored for trends and reviewed in qdr (quality data review).
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
ENSITE VELOCITY¿ SYSTEM VELOCITY AMPLIFIER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key18030250
Report Number2184149-2023-00212
Device Sequence Number12240760
Product Code DQK
UDI-Device Identifier05414734210713
UDI-Public05414734210713
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K141050
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100014514
Device Catalogue Number100014514
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2023
Supplement Date Received by Manufacturer11/06/2023
12/15/2023
Not provided
Initial Report FDA Received Date10/30/2023
Supplement Report FDA Received Date11/06/2023
12/27/2023
06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown